# SDR CA060323002

- Difficulty date: March 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 26,550 hours
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 1830
- Condition: Cracked
- Location: Nr 13
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE EXHAUST EAR OF NR 13 CYLINDER DEVELOPED A CRACK WHICH AFFECTED THE VALVE CLEARANCE OF THE EXHAUST VALVE, RESULTING IN A ROUGH RUNNING ENGINE.   CYLINDER ASSEMBLY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
